# SDR DALA2019042702674

- Difficulty date: April 25, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,455 hours, 24,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 3c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 3C / ACARS TEXT: FRC3352021C *2C *3C. REF LP 1046743 FOR CORRECTIVE ACTION. RE-SECURED SEAT MOUNTED EMERGENCY LIGHT LENS'. OK FOR SVC.
